# SDR SWIA201332873

- Difficulty date: February 24, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 24,838 hours, 20,992 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Failed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED L ENG OIL PRESS WARNING MOMENTARILY, OIL PRESSURE FLUCTUATING.  (FLT 5263)  EVALUATED L ENG OIL PRESSURE WARNING AND SERVICED LEFT ENG OIL IAW AMM, AND REPLACED FAULTY OIL PRESSURE TRANSDUCER IAW AMM.
